# SDR DALA2022080205283

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 85,263 hours, 16,507 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Unlatched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 AOM REPORT R3 DOOR UNLATCHED, CORRECTIVE ACTION: R/R R3 SLIDE PER A330 M/M 2566. CLOSED R3 DOOR PER A330 M/M 52-22 (9013994)
